# SDR DALA2017122208815

- Difficulty date: December 22, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 69,653 hours, 50,193 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Disconnected
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIR TURN BACK AND EMERGENCY DESCENT DUE TO A PRESSURIZATION ISSUE. QRH PROCEDURES ACCOMPLISHED, EMERGENCY DESCENT TO 10,000 FEET WHERE CABIN RECOVERED.  NO MASKS DEPLOYED.  FOUND THE LEFT WATER SEPARATOR DISCONNECTED FROM FORWARD DUCT AND SEVERAL CLAMPS LOOSE.  MAINTENANCE SECURED CLAMPS.
